Annals of Probability

A simple proof of the DPRZ theorem for 2d cover times

Marius A. Schmidt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a simple proof of the theorem by Dembo, Peres, Rosen and Zeitouni (DPRZ) regarding the time Brownian motion needs to cover every $\varepsilon$ ball on the two-dimensional unit torus in the $\varepsilon\searrow 0$ limit.

Article information

Source
Ann. Probab., Volume 48, Number 1 (2020), 445-457.

Dates
Received: May 2018
Revised: February 2019
First available in Project Euclid: 25 March 2020

Permanent link to this document
https://projecteuclid.org/euclid.aop/1585123334

Digital Object Identifier
doi:10.1214/19-AOP1366

Mathematical Reviews number (MathSciNet)
MR4079442

Zentralblatt MATH identifier
07206764

Subjects
Primary: 60J65: Brownian motion [See also 58J65] 60G50: Sums of independent random variables; random walks 60G70: Extreme value theory; extremal processes 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Brownian motion multiscale analysis cover time hitting time

Citation

Schmidt, Marius A. A simple proof of the DPRZ theorem for 2d cover times. Ann. Probab. 48 (2020), no. 1, 445--457. doi:10.1214/19-AOP1366. https://projecteuclid.org/euclid.aop/1585123334


Export citation

References

  • [1] Belius, D. and Kistler, N. (2017). The subleading order of two dimensional cover times. Probab. Theory Related Fields 167 461–552.
  • [2] Dembo, A. (2006). Simple random covering disconnection, late and favorite points. In International Congress of Mathematicians. Vol. III 535–558. Eur. Math. Soc., Zürich.
  • [3] Dembo, A., Peres, Y., Rosen, J. and Zeitouni, O. (2004). Cover times for Brownian motion and random walks in two dimensions. Ann. of Math. (2) 160 433–464.
  • [4] Fitzsimmons, P. J. and Pitman, J. (1999). Kac’s moment formula and the Feynman–Kac formula for additive functionals of a Markov process. Stochastic Process. Appl. 79 117–134.
  • [5] Kistler, N. (2015). Derrida’s random energy models. From spin glasses to the extremes of correlated random fields. In Correlated Random Systems: Five Different Methods. Lecture Notes in Math. 2143 71–120. Springer, Cham.
  • [6] Ray, D. (1963). Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion. Trans. Amer. Math. Soc. 106 436–444.